MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11830
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Pain (1994); Impaired Healing (2378); Skin Inflammation/ Irritation (4545)
Date of Event 06/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter revision kit, verification of all final testing performed by/on the catheter revision kit, verification of sterilization, and packaging for subject catheter revision kit was performed.The review did not identify any non-conformances, issues or capas associated with catheter revision kit function.Device was discarded and not returned for additional evaluation and investigation.It was determined that the catheter was exposed due to the patient's incision not healing.Clinical specialist (cs) stated that the patient is very thin and doesn't have a lot of skin.Cs stated that the patient has an area of skin that isn't healing because of an area of deadened tissue.Physician reportedly does not know exactly what caused the issue.Please note, this patient has had prior issues captured in mfr 3010079947-2021-00054, mfr 3010079947-2021-00055, mfr 3010079947-2021-00080.Internal complaint number: (b)(4).
 
Event or Problem Description
Information was provided that reported a catheter revision occurred due to the catheter being exposed.Patient initially presented with redness and low back pain.The patient had about two centimeters of tissue removed from the catheter site and no discharge was noted.The incision was then closed.Additional communication confirmed that the patient's catheter was replaced due to the tissue deadening and wound dehiscence, leading to the exposure.The original catheter was discarded after the replacement surgery.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12127738
Report Number3010079947-2021-00192
Device Sequence Number17026600
Product Code LKK
UDI-Device Identifier00810335020105
UDI-Public(01)00810335020105(17)221106(10)27172
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/06/2022
Device Model Number11830
Device Catalogue Number11830
Device Lot Number27172
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;